# SDR CALA2018092401987

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 35,097 hours, 12,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT UPPER CORNER STA 443 BETWEEN STR 19R AND 20R HAS A DENT WITH GOUGE AT EDGE. REF N/R:9876396 ACCOMPLISHED INTERIM REPAIR AT FWD CARGO DOOR CUT OUT FWD UPPER CORNER PER EC/RA5331-02264.
